# SDR DJFA20150711001

- Difficulty date: July 11, 2015
- Submitted: July 15, 2015
- Operation: Air carrier
- Aircraft: N730FL
- Make and model: Cessna 750
- Aircraft serial: 7500078
- Aircraft time: 13,439 hours, 8,581 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Dirty
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

WHILE IN CLIMB OUT PHASE AT FL 240, AURAL WARNING TONE SOUNDED MULTIPLE TIMES, ACFT PITCHED UP UN-COMMANDED & VERTICAL SPEED INCREASED BY 2200 FPM.  CREW SWITCHED TO VS MODE & REDUCED PITCH.  NO EMER DECLARED, NO FURTHER INCIDENT.  CLEANED & RESEATED THE NR 1 & 2 IAC CONNECTORS & PURGED THE PITOT LINES. LEAK CHECKS ON THE PITOT & STATIC SYSTEMS IAW FAR 91.411.  ALSO PERFORMED FGC VERTICAL SPEED TESTING & AUTOPILOT TO FGC INTEGRATION TESTS IAW MM 34-25-01.  TESTS CHECKED GOOD.
